# SDR SWAA2024011229270

- Difficulty date: December 8, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 19,626 hours, 9,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 540 BTW BL0 TO RBL 24.75 AT CENTER WING BOX 2023-754682<[01] REPLACED ANGLE LOCATED BS 540 BTW BL0 TO RBL 24.75 AT CENTER WING BOX I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET 64 REV.-;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED BS 540 BTW BL0 TO RBL 24.75 AT CENTER WING BOX I.A.W SRM 51-40-02 AND DWG 143A0060 SHEET 64 REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE LOCATED BS 540 BTW BL0 TO RBL 24.75 AT CENTER WING BOX I.A.W SRM 51-40-02 AND DWG 143A0060 SHEET 64 REV.-. SEE INDIVIDUAL SIGN OFF BELOW.
